MAUDE Adverse Event Report: Cardinal Health 200, LLC Salem Sump; Tubes, Gastrointestinal (And Accessories)

Cardinal Health 200, LLC Salem Sump; Tubes, Gastrointestinal (And Accessories)
Model Number 266197-
Medical Device Problem Codes Break (1069); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Salem Sump
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50846245
Report Number1423537-2026-00300
Device Sequence Number21391318
Product Code KNT
UDI-Device Identifier10192253023114
UDI-Public(01)10192253023114
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266197-
Device Catalogue Number266197-
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown